# SDR ASAA0954636

- Difficulty date: March 4, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 5,406 hours, 1,553 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 17410802
- Part serial: AC01587
- Condition: Defective
- Location: Cockpit
- Part time: 5,406 hours, 1,553 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FMC L2 BUTTON REQUIRES A VERY HARD PUSH TO FUNCTION.  VERIFIED DEFECT, REMOVED AND REPLACED RT CDU (FMC) REF MM 34 61 00, OPS CHECK NORMAL.  PARTS INFO VERIFIED.
